On locally perturbed equilibrium distribution functions
Abstract
We construct a new class of locally perturbed equilibrium distribution functions for which local (in time) solutions of the BBGKY equations can be extended onto the entire time axis.Downloads
Published
25.06.2004
Issue
Section
Research articles
How to Cite
Malyshev, D. V., and P. V. Malyshev. “On Locally Perturbed Equilibrium Distribution Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 6, June 2004, pp. 774–781, https://umj.imath.kiev.ua/index.php/umj/article/view/3797.